# SDR TAOA069704

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA/LGA - FLT 6530 - DURING OVERNIGHT INSPECTION, FOUND THE AFT EPL LIGHTS DIM.  REPLACED BATTERY PACK, FOUND LOW ON CHARGE.  OPERATION CHECK OK.  MM 33-50.  (X)
